Mhhh I had an issue similar- and it turned out to me something i personally was doing. I have horrible allergies to all natural products- including burts bees (which is in youre regimen). The only thing that doesnt flair my skin up is CeraVe hydrating cleanser.
People have mentioned this to me before, but I've used Burt's Bees consistently for years and years, even before my acne troubles started back in '09. I've gone periods of not using it to test this theory out and, honestly, nothing changes so I really don't think this has anything to do with it. Besides, I've been doing the exact same topical regime since starting roaccutane so I can't see why it would play up now. Thanks for the advice anyway though!
well, I have been on Accutane for 7 whole months. I continued breaking out until the last day of my 7th month! My doctor said that i have the choice of either continuing taking the drug for more months (on my own risk) or just stop it and try sth else. I chose to stop. However it did heal my back acne which I used to have on a daily basis.
It's a good sign that it cleared you up! I think it's working well, but I also believe that this medicine is ambiguous and very hard to predict.
Sorry to hear that it didn't work for you in the end As I say, it has gone well for me so far so I guess that's a good sign, it's just so frustrating that it now looks (visibly, at least) like I'm right back at square 1. But yes I do think you're right - this medicine is such an ambiguous pain!